Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 48, NWS Des Moines, IA

June 30, 2018Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 30, 2018, 11:05 PM CDT for Polk County, Iowa. It took effect at Jul 1, 2018, 2:58 AM CDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jun 30, 2018, 11:05 PM CDT (04:05 UTC)
In effect from
Jul 1, 2018, 2:58 AM CDT
Expired
Jul 1, 2018, 10:08 AM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, IA

The radar

The Des Moines radar (KDMX), 6 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek near Grimes (GRMI4). The gauge peaked at 13.92 ft at Jul 1, 2018, 2:00 AM CDT.

actionminormoderatemajor5101507/0107/02
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05481950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

199 
WGUS43 KDMX 010405
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
1105 PM CDT Sat Jun 30 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Des 
Moines River...Beaver Creek...

  Affecting the following counties in Iowa...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-020405-
/O.NEW.KDMX.FL.W.0047.180701T1017Z-180702T1800Z/
/DMOI4.1.ER.180701T1017Z.180701T1200Z.180701T1800Z.NO/
1105 PM CDT Sat Jun 30 2018

...Flood Warning in effect until Sunday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Des Moines River at Des Moines 2nd Ave, or From the NW 66th 
  Avenue bridge...to the Center Street dam.
* Until Sunday afternoon.
* At 10:15 PM Saturday the stage was 22.3 feet, or 0.7 feet below 
  Flood Stage.
* Flood Stage is 23.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Sunday morning. Continue rising to 
  23.2 feet, or 0.2 feet above Flood Stage, Sunday morning. Then 
  begin falling and go below Flood Stage Sunday afternoon.
* Impact...At 23.0 feet, Birdland Park floods. Water affects many 
  residences around 6th Avenue.

&&

LAT...LON 4159 9366 4168 9369 4168 9365 4159 9356
      4159 9366                       

$$

IAC153-020405-
/O.NEW.KDMX.FL.W.0048.180701T1000Z-180702T2125Z/
/GRMI4.1.ER.180701T1000Z.180701T1200Z.180701T2125Z.NO/
1105 PM CDT Sat Jun 30 2018

...Flood Warning in effect until late Sunday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
  the Des Moines River.
* Until late Sunday afternoon.
* At 10:15 PM Saturday the stage was 11.3 feet, or 2.7 feet below 
  Flood Stage.
* Flood Stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Sunday morning. Continue rising to 
  14.5 feet, or 0.5 feet above Flood Stage, Sunday morning. Then 
  begin falling and go below Flood Stage late Sunday afternoon.
* Impact...At 14.5 feet, Northwest 62nd Avenue in Johnston floods.

&&

LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
      4166 9367 4163 9367             

$$
2 follow-up statements
676 
WGUS83 KDMX 010725
FLSDMX

Flood Statement
National Weather Service Des Moines IA
225 AM CDT Sun Jul 1 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...West Fork Des Moines 
River...East Fork Des Moines River...Beaver Creek...Raccoon River...

  Affecting the following counties in Iowa...Humboldt...Kossuth...
  Palo Alto...Pocahontas...Polk...Webster
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Des Moines River...West Fork Des Moines River...

  Affecting the following counties in Iowa...Emmet...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC187-020725-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-000000T0000Z/
/FODI4.1.ER.180621T0228Z.180703T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until further notice...

The Flood Warning continues for
  The Des Moines River at Fort Dodge, or From the municipal power 
  dam...to Lehigh.
* Until further notice.
* At  2:00 AM Sunday the stage was 12.2 feet, or 1.8 feet above Flood
  Stage.
* Flood Stage is 10.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 14.6 feet, or 4.1 feet above Flood Stage, early 
  Tuesday morning. Then begin falling.
* Impact...At 13.0 feet, Industries near Phinney Park are threatened.
  Residences along the west bank of the river in Lehigh are also 
  affected.

&&

LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
      4230 9405 4242 9421             

$$

IAC153-020725-
/O.CON.KDMX.FL.W.0045.000000T0000Z-000000T0000Z/
/DESI4.2.ER.180701T0246Z.180702T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning remains in effect until further notice...

The Flood Warning continues for
  The Des Moines River at Des Moines SE 6th St, or From below the 
  Center Street dam...to Runnells.
* Until further notice.
* At  2:00 AM Sunday the stage was 27.4 feet, or 3.4 feet above Flood
  Stage.
* Flood Stage is 24.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 29.8 feet, or 5.8 feet above Flood Stage, after 
  midnight tonight. Then begin falling.
* Impact...At 28.0 feet, Agricultural fields are affected in the 
  Vandalia Road area.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC063-020725-
/O.CON.KDMX.FL.W.0035.000000T0000Z-000000T0000Z/
/ESVI4.2.ER.180621T0441Z.180702T0600Z.000000T0000Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning remains in effect until further notice...

The Flood Warning continues for
  The West Fork Des Moines River at Estherville, or From the 
  Iowa-Minnesota border...to near Wallingford.
* Until further notice.
* At  2:00 AM Sunday the stage was 13.3 feet, or 5.3 feet above Flood
  Stage.
* Flood Stage is 8.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* Forecast...rise to 14.0 feet, or 6.0 feet above Flood Stage, after 
  midnight tonight. Then begin falling.
* Impact...At 14.0 feet, Sandbagging may be needed on the W side of 
  Estherville.

&&

LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
      4326 9483                       

$$

IAC147-151-020725-
/O.EXT.KDMX.FL.W.0037.000000T0000Z-180709T0000Z/
/EMTI4.2.ER.180622T0630Z.180703T1800Z.180708T0000Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until Saturday evening...

The Flood Warning continues for
  The West Fork Des Moines River at Emmetsburg, or From near 
  Graettinger...to Cylinder Creek near West Bend.
* Until Saturday evening.
* At  2:15 AM Sunday the stage was 12.4 feet, or 1.4 feet above Flood
  Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 13.2 feet, or 2.2 feet above Flood Stage, 
  Tuesday afternoon. Then begin falling and go below Flood Stage 
  Saturday evening.
* Impact...At 13.0 feet, Closure of Iowa 4 is likely. Some of the 
  airport runways are threatened. Water flows into Boggess gravel 
  pits.

&&

LAT...LON 4309 9475 4326 9483 4326 9471 4294 9444
      4279 9444 4309 9475             

$$

IAC091-109-020725-
/O.EXT.KDMX.FL.W.0039.000000T0000Z-180706T0600Z/
/AGNI4.2.ER.180622T0151Z.180626T1300Z.180705T0600Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until early Thursday morning...

The Flood Warning continues for
  The East Fork Des Moines River near Algona, or From Buffalo Creek 
  near Burt...to Lotts Creek near Livermore.
* Until early Thursday morning.
* At  2:15 AM Sunday the stage was 16.9 feet, or 0.1 feet below Flood
  Stage.
* Flood Stage is 17.0 feet.
* No flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  18.0 feet, or 1.0 feet above Flood Stage, Monday afternoon. Then 
  begin falling and go below Flood Stage early Thursday morning.
* Impact...At 18.0 feet, US 169 is threatened near Saint Joseph and 
  may be overtopped south of Algona.

&&

LAT...LON 4288 9415 4288 9425 4307 9428 4320 9422
      4320 9414 4288 9415             

$$

IAC153-020725-
/O.EXT.KDMX.FL.W.0048.180701T0758Z-180702T2100Z/
/GRMI4.1.ER.180701T0758Z.180701T1200Z.180701T2100Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
  the Des Moines River.
* Until late this afternoon.
* At  2:15 AM Sunday the stage was 13.9 feet, or 0.1 feet below Flood
  Stage.
* Flood Stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage early this morning. Continue rising 
  to 14.5 feet, or 0.5 feet above Flood Stage, this morning. Then 
  begin falling and go below Flood Stage late this afternoon.
* Impact...At 14.5 feet, Northwest 62nd Avenue in Johnston floods.

&&

LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
      4166 9367 4163 9367             

$$

IAC153-020725-
/O.EXT.KDMX.FL.W.0046.000000T0000Z-180708T0000Z/
/DEMI4.2.ER.180701T0414Z.180702T0000Z.180707T0000Z.NO/
225 AM CDT Sun Jul 1 2018

...Flood Warning now in effect until Friday evening...

The Flood Warning continues for
  The Raccoon River at Des Moines Fleur Dr, or From Walnut Creek...to
  the Des Moines River.
* Until Friday evening.
* At  1:45 AM Sunday the stage was 14.3 feet, or 2.3 feet above Flood
  Stage.
* Flood Stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 18.1 feet, or 6.1 feet above Flood Stage, this 
  evening. Then begin falling and go below Flood Stage Friday 
  evening.
* Impact...At 15.5 feet, Water approaches Fleur Drive and affects the
  Grays Lake trails.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$
017 
WGUS83 KDMX 011508
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1008 AM CDT Sun Jul 1 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Beaver Creek...

  Affecting the following counties in Iowa...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-011538-
/O.CAN.KDMX.FL.W.0048.000000T0000Z-180702T2100Z/
/GRMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 AM CDT Sun Jul 1 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Beaver Creek near Grimes, or From Slough Creek near Bouton...to
  the Des Moines River.
* At  9:15 AM Sunday the stage was 12.7 feet, or 1.3 feet below Flood
  Stage.
* Forecast...crested below Flood Stage at 13.9 feet. Continue to 
  fall to 11.8 feet Monday morning.
* Impact...At 12.0 feet, The west river bank overflows just south of 
  the Northwest 70th Avenue bridge.

&&

LAT...LON 4163 9367 4181 9400 4186 9400 4172 9373
      4166 9367 4163 9367             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:40 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, Jun 30, 6:40 PM CDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
640 PM CDT Sat Jun 30 2018

.DISCUSSION.../Tonight through Saturday/
Issued at 340 PM CDT Sat Jun 30 2018

Main concern is the next 18 hours as a boundary and decent
shortwave pass through the state. Currently, convection is
developing near the surface front in northern Iowa. Strong
instability exists in the warm sector with MUCapes of 4000-5000
j/kg and Downdraft Capes of 1300-1500. Severe convection is
expected for the next several hours with damaging winds and large
hail the main threat. While a tornado threat does exist, inflow
would need to back more substantially to make this more of a
concern. None the less, a brief spinup remains a possibility given
the impressive Cape values. Heavy rain become the primary threat
with time and this aspect will be covered in the hydro section
below. While the frontal convection continues to eventually press
south and east tonight, there will be some decrease in coverage
and intensity by late evening. However, the main shortwave will
arrive toward daybreak with increased dynamic forcing in the mid
levels across the northern half of the state. This should
reinvigorate convection overnight with another round of heavy
rainfall. Location of this heavy rain will be difficult to
pinpoint as CAMs vary considerably in placement given the previous
convection from the evening. However, the strong forcing be
sufficient to produce convection behind the surface boundary where
flow above the surface will still be supplying plenty of moisture.
Therefore, have continued high pops through the night.

System will pass across the state on Sunday with any remaining
convection confined to the far eastern portions of the state by
late morning. Otherwise, cooler and drier air will make conditions
much more comfortable than the past couple of days. Beyond this
timeframe, the east coast ridge will retrograde across the United
States during the upcoming week. Iowa will be on the extreme south
of the westerlies with temperatures generally above normal and
some threat for convection, although the bulk of it should remain
just north of the state.

&&

.AVIATION.../For the 00Z TAFS through 00Z Sunday evening/
Issued at 637 PM CDT Sat Jun 30 2018

Thunderstorms should be widespread in coverage through the night
across Iowa except the southeast corner. Will keep thunder in TAFs
through the night ranging from VCTS to actual T in TAF. Storms
should end Sunday morning followed by a MVFR ceiling for a few
hours then VFR after 18z.

&&

.HYDROLOGY...
Issued at 340 PM CDT Sat Jun 30 2018

Major concern for the night will be the threat of heavy rainfall.
Plenty of moisture is available with PWATS approaching 2" in many
locations near the boundary. The will be ample moisture transport
and inflow as upper system works across the Plains and toward the
state by Sunday morning. Several rounds of convection can be
expected in portions of northern into central and western Iowa
through 12Z on Sunday. Deep warm cloud layers will also promote
efficiency along with good but not overwhelming updrafts. The WPC
moderate risk outlook is good although some concern that recent
models QPF has sifted slightly SE. Overall rainfall of 1 to 3
inches seems reasonable along with isolated locations possibly up
to 5-6 inches. The recent rainfall, moist soils and river/streams
running at or near capacity all indicate a strong potential for
flash flooding along with renewed and/or aggravated river
flooding. Have continued the flash flood watch and even expanded
to the southeast some to incorporate the new model guidance.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for IAZ004>007-015>017-
023>026-033>037-044>048-057>060-070>073-081-082.

Heat Advisory until 7 PM CDT this evening for IAZ027-028-037>039-
048>050-059>062-072>075-083>086-094>097.

&&

DISCUSSION...Cogil
AVIATION...Johnson
HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
409 PM CDT Sat Jun 30 2018

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081-
082-012115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton-
Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas-
Polk-Cass-Adair-Madison-Warren-Adams-Union-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

There is a Moderate Risk of excessive rainfall with heavy rains
and flash flooding possible. A Flash Flood Watch is in effect. There
is also an Enhanced Risk of severe weather this evening into
tonight. Large hail and damaging winds will be the primary
threats, but an isolated tornado cannot be ruled out.

Minor to moderate river flooding will also continue along parts of
the Des Moines River Basin. Expected heavy rains may produce
additional flooding or exacerbate ongoing flooding. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday morning and
continue off and on infrequently through the work week. The
severe weather potential is low at this time.

Flood Warnings are expected to continue for portions of the Des
Moines River Basin into next week. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed for severe weather and flash flooding
later this afternoon and tonight.

IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115-
Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek-
Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
409 PM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Thunderstorms are likely tonight. Some may be severe with locally
heavy rains. Large hail and damaging winds would be the primary
threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Intermittent chances for thunderstorms linger Sunday and continue
off and on infrequently through the work week. The severe weather
potential is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed tonight.

In the hours before

Local storm report, Jun 30, 10:16 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1016 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HEAVY RAIN       2 NNE ANKENY            41.75N 93.59W
06/30/2018  E10.00 INCH      POLK               IA   PUBLIC

            10 INCHES OF RAIN REPORTED ON THE NORTH SIDE
            OF ANKENY AS OF 1015 PM.

&&

AK
Local storm report, Jun 30, 10:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1026 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HEAVY RAIN       2 ENE URBANDALE         41.64N 93.71W
06/30/2018  E7.32 INCH       POLK               IA   PUBLIC

            7.32 INCHES AT 67TH AND MEREDITH IN
            URBANDALE AS OF 1022 PM.

&&

AK
Local storm report, Jun 30, 10:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1031 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HEAVY RAIN       1 S SAYLORVILLE         41.66N 93.62W
06/30/2018  E5.50 INCH       POLK               IA   PUBLIC

            5.5 INCHES SINCE 7:30 PM.

&&

AK
Local storm report, Jun 30, 10:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1041 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HEAVY RAIN       1 ESE ALTOONA           41.65N 93.46W
06/30/2018  E6.50 INCH       POLK               IA   PUBLIC

            6.5 INCHES IN ALTOONA SINCE 8 PM.

&&

AK
Local storm report, Jun 30, 10:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1044 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HEAVY RAIN       JOHNSTON                41.68N 93.70W
06/30/2018  E7.10 INCH       POLK               IA   AMATEUR RADIO

            7.1 INCHES OF RAIN IN JOHNSTON, IA AS OF
            1043 PM CDT.

&&

AK
Local storm report, Jun 30, 10:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     FLASH FLOOD      3 ENE WINDSOR HEIGHTS   41.63N 93.67W
06/30/2018                   POLK               IA   PUBLIC

            REPORT VIA SOCIAL MEDIA. STREET AND GUARD
            RAILS BEING WASHED AWAY WITH THE GROUND
            DETERIORATING.

&&

MJB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:03 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Marshall, Tama57 min
Jun 30, 7:05 PM CDTSevere Thunderstorm WarningDMXPolk, Story40 min
Jun 30, 7:24 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story36 min
Jun 30, 7:33 PM CDTFlash Flood WarningDMXPolk, Story6 hr
Jun 30, 7:42 PM CDTFlash Flood WarningDMXBlack Hawk, Grundy6 hr
Jun 30, 7:54 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie35 min
Jun 30, 8:02 PM CDTFlash Flood Warning EmergencyDMXPolk6 hr
Jun 30, 8:14 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison46 min
Jun 30, 8:16 PM CDTFlash Flood Warning EmergencyDMXDallas, Polk6 hr
Jun 30, 8:45 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie, Madison30 min
Jun 30, 8:50 PM CDTRiver Flood WarningDMXPolk36 hr
Jun 30, 9:04 PM CDTSevere Thunderstorm WarningDMXPolk, Warren41 min
Jun 30, 9:08 PM CDTSevere Thunderstorm WarningDMXAdair, Boone, Dallas, Greene, Guthrie, Madison28 min
Jun 30, 9:11 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren34 min
Jun 30, 9:12 PM CDTRiver Flood WarningDMXPolk15 hr
Jun 30, 9:23 PM CDTRiver Flood WarningDMXDallas, Polk16 hr
Jun 30, 9:37 PM CDTRiver Flood WarningDMXBlack Hawk7 days
Jun 30, 9:37 PM CDTRiver Flood WarningDMXPolk9 days
Jun 30, 9:58 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Polk, Warren47 min
Jun 30, 10:12 PM CDTFlash Flood WarningDMXJasper6 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBoone, Hamilton, Webster4 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXBlack Hawk3 days
Jun 30, 10:47 PM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXJasper, Marion, Polk7 hr
Jun 30, 10:47 PM CDTRiver Flood WatchDMXStory10 hr
Jun 30, 11:04 PM CDTRiver Flood WarningDMXPolk32 hr
Jun 30, 11:05 PM CDTRiver Flood WarningDMXPolk38 hr
Jul 1, 1:21 AM CDTFlash Flood WarningDMXDallas, Jasper, Polk, Story8 hr
Jul 1, 1:36 AM CDTAreal Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy, Hardin9 hr
Jul 1, 2:34 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster41 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXWright4 days
Jul 1, 4:30 AM CDTRiver Flood WarningDMXBlack Hawk70 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXPolk47 hr
Jul 1, 4:30 AM CDTRiver Flood WarningDMXDallas, Greene5 days
Jul 1, 5:51 AM CDTRiver Flood WarningDMXJasper, Marion, Polk40 hr
Jul 1, 9:08 AM CDTAreal Flood WarningDMXDallas, Jasper, Polk, Story12 hr

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.